# SDR DALA2025050903611

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 77,512 hours, 31,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9534692) SLIDE ILLUMINATION EMERGENCY LIGHT INOP LT SIDE AFT OF WING ROOT. RELAMPED BULB PER B737 AMM 33-51, NO HELP. REMOVED AND REPLACED M1670 POWER SUPPLY PER SAME AMM, OPS CHECK GOOD.
